# SDR AALA201810187009

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 18,907 hours, 7,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 986-988
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT GALLEY FLOOR SHEAR WEB BETWEEN BS 986 AND 988, RBL 40 AND RBL 42.  REPAIRED THE SHEAR WEB IAW EA 285972.
